# SDR HKGA20191022010

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 500
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SHEAR TIE WHILE INSTALLING DOUBLER AT LH WING FUEL TANK RIB 21 FWD OF THE AFT STIFFENER. INSTALLED NEW SHEAR TIE (REF EMB120 SRM 51-40-02 REV 58)
